I am new so mods, please move this thread if it is in the wrong place. my tldr…
-have been taking fin, some combination of Lexapro/Wellbutrin, and masturbating to porn from 18-29
-the porn has been since about 13 (never more than daily on average, sometimes less)
-I was never really sexually active with women
-in the last 6-8 years realized that my spontaneous erections were gone
-I tried hooking up with a couple women in the last 4 years and had trouble getting/maintaining/finishing
-I can get an erection 100% of the time with porn but it isn’t particularly strong and it won’t last long
-I have tried recreational Viagra with limited success
-the desire is there, that isn’t an issue (except when depressed from time to time)
-while seeing a doctor about 3 years ago, I got off fin for at least 3-4 months and didn’t see a change
-I got off Lexapro 8 months ago and am on a small dose of Wellbutrin
-the main thing that hasn’t changed is the porn - I haven’t gone longer than 30 days without it
-at some point in this experimenting I got a couple of morning erections, but couldn’t tell if it was mostly because of a full bladder (I had to urinate immediately after) or if they were random, because I missed a day or two of my Wellbutrin, or because I hadn’t PMOed in a while
-I still haven’t pinpointed the cause of my ED issues. I suppose I hope it is the porn because I am worried about PFS, even though it will be difficult to quit
-I also don’t want to stop the fin because it has kept my thinning hair somewhat stable over the last decade. I’m afraid it will fall out dramatically if I stop for longer than the few months last time
-if not for the hair fears I would try getting off for a longer period of time
I’m here because I am desperate. Doctors aren’t experts in the field of PIED or PFS and I haven’t had a ton of luck in my admittedly mediocre attempts with them.
Does anyone have any thoughts at all after reading?
can you give any specific reasons why you think that? I know there is some bias here because of the nature of the forums. I haven’t experienced any other reported symptoms (breast tenderness, sore testicles, lack of desire).
I wonder if my brain wired itself to porn combined with a lack of intimacy in my developing years. I will probably need to quit one or both to find out but there is no telling how long it would take to recover.
I would’ve definitely quit porn yesterday.
But just look around at the forum you’re on right now… These sides are persistent. It’s most likely the Finasteride in combination with the porn. It’s your choice if you want to quit Fin, but definitely quit porn.
That’s probably the answer… how long is normal after quitting Fin to be worried about PFS?
We usually say about 3 months Possibly longer in your case as you are a long term user, if I were in your situation I would definitely tapper off fin if you make the decision to stop taking it!
This forum is for people who have problems after cessation of drugs, not for people still taking it.
This reads very much like you’re still taking it.
Are you still taking Finasteride?
yes, however as I said I quit for 3-4 months and saw no change. The problem is I have no way to direct causality. I could be one of the many who take fin with no issues (and it’s something else) or I could be in some serious trouble with PFS
You are on Finasteride and were on lexa… Imo there is 1% chance u have PIED…
I forgot to add that I regularly get my hormones checked and they are within normal range… no idea if that means anything.
There’s no measurement for androgen sensitivity and the “healthy ranges” are huge and unreasonable to begin with. Did you get your T, DHT, E2, Prolactin, and Progesterone measured? How are the ratios?
Not sure. All I know is I told the Doc about my ED and he said everything is normal. What should I be looking for if I found the results?
Everything I mentioned. He should have let you view the numbers, if he refused you should definitely ask and see if he still has the numbers. It’s just good to know. If not get them measured again.
@kylofin, as noted earlier, this forum is one for people who have problems after stopping Finasteride and other drugs.
We wish you well but as someone who is still taking Finasteride, this is not the place for you.